Average decay of Fourier transforms and geometry of convex sets.

Título inglés Average decay of Fourier transforms and geometry of convex sets.
Título español Degradación media de las transformadas de Fourier y la geometría de conjuntos convexos.
Autor/es Brandolini, Luca ; Rigoli, Marco ; Travaglini, Giancarlo
Organización Dip. Mat. Univ. Milano, Milán, Italia
Revista 0213-2230
Publicación 1998, 14 (3): 519-560, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let B be a convex body in R2, with piecewise smooth boundary and let ^χB denote the Fourier transform of its characteristic function. In this paper we determine the admissible decays of the spherical Lp averages of ^χB and we relate our analysis to a problem in the geometry of convex sets. As an application we obtain sharp results on the average number of integer lattice points in large bodies randomly positioned in the plane.
Clasificación UNESCO 120213
Palabras clave español Transformada de Fourier ; Conjuntos convexos ; Geometría plana ; Estimación ; Espacios LP
Código MathReviews MR1681584
Código Z-Math Zbl 0943.42004
Icono pdf Acceso al artículo completo